Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 4, NWS Little Rock, AR

February 28, 20214 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Feb 28, 2021, 4:48 PM CST for 4 counties in Arkansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 28, 2021, 4:48 PM CST (22:48 UTC)
Expired
Feb 28, 2021, 5:30 PM CST
In force
42 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, AR, Dallas County, AR, Grant County, AR, Hot Spring County, AR

The radar

The Little Rock radar (KLZK), 88 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 2:22 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.8 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2021-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2021-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 321 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
414 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

832 
WUUS54 KLZK 282248
SVRLZK
ARC019-039-053-059-282330-
/O.NEW.KLZK.SV.W.0004.210228T2248Z-210228T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
448 PM CST Sun Feb 28 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Northeastern Clark County in southwestern Arkansas...
  Western Grant County in central Arkansas...
  Northwestern Dallas County in southwestern Arkansas...
  Southeastern Hot Spring County in southwestern Arkansas...

* Until 530 PM CST.

* At 447 PM CST, a severe thunderstorm was located 9 miles east of
  Caddo Valley, or 9 miles east of Arkadelphia, moving east at 45
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Leola...                          Prattsville...
  Poyen...                          Thiel...
  Jenkins Ferry State Park...       Dogwood...
  Donaldson...                      Friendship...
  Belfast...                        Lono...
  Buie...                           Joan...
  Willow...                         Brush Creek...
  Millerville...                    Cross Roads in Grant County...

This includes Interstate 30 between mile markers 81 and 82.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CST for central and
southwestern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3405 9302 3422 9304 3444 9246 3413 9239
TIME...MOT...LOC 2247Z 252DEG 39KT 3416 9291 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Shelton
3 follow-up statements
017 
WWUS54 KLZK 282301
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
501 PM CST Sun Feb 28 2021

ARC019-282310-
/O.CAN.KLZK.SV.W.0004.000000T0000Z-210228T2330Z/
Clark AR-
501 PM CST Sun Feb 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CST for central and
southwestern Arkansas.

LAT...LON 3428 9288 3444 9246 3413 9239 3407 9289
TIME...MOT...LOC 2300Z 252DEG 39KT 3421 9274 

$$

ARC039-053-059-282330-
/O.CON.KLZK.SV.W.0004.000000T0000Z-210228T2330Z/
Grant AR-Dallas AR-Hot Spring AR-
501 PM CST Sun Feb 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR WESTERN GRANT...NORTHWESTERN DALLAS AND SOUTHEASTERN HOT SPRING
COUNTIES...

At 500 PM CST, a severe thunderstorm was located 7 miles west of
Thiel, or 11 miles south of Malvern, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Leola...                          Prattsville...
Poyen...                          Thiel...
Jenkins Ferry State Park...       Dogwood...
Belfast...                        Lono...
Buie...                           Willow...
Brush Creek...                    Millerville...
Cross Roads in Grant County...    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CST for central and
southwestern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3428 9288 3444 9246 3413 9239 3407 9289
TIME...MOT...LOC 2300Z 252DEG 39KT 3421 9274 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Shelton
042 
WWUS54 KLZK 282313
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
513 PM CST Sun Feb 28 2021

ARC059-282323-
/O.CAN.KLZK.SV.W.0004.000000T0000Z-210228T2330Z/
Hot Spring AR-
513 PM CST Sun Feb 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOT SPRING COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CST for central and
southwestern Arkansas.

LAT...LON 3432 9267 3444 9246 3413 9239 3410 9268
TIME...MOT...LOC 2313Z 252DEG 39KT 3426 9257 

$$

ARC039-053-282330-
/O.CON.KLZK.SV.W.0004.000000T0000Z-210228T2330Z/
Grant AR-Dallas AR-
513 PM CST Sun Feb 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR WESTERN GRANT AND NORTH CENTRAL DALLAS COUNTIES...

At 513 PM CST, a severe thunderstorm was located over Jenkins Ferry
State Park, or 10 miles west of Sheridan, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Leola...                          Prattsville...
Poyen...                          Jenkins Ferry State Park...
Thiel...                          Dogwood...
Belfast...                        Buie...
Brush Creek...                    Millerville...
Cross Roads in Grant County...    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CST for central and
southwestern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3432 9267 3444 9246 3413 9239 3410 9268
TIME...MOT...LOC 2313Z 252DEG 39KT 3426 9257 

HAIL...1.00IN
WIND...60MPH
 
$$

Shelton
496 
WWUS54 KLZK 282325
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
525 PM CST Sun Feb 28 2021

ARC039-053-282334-
/O.EXP.KLZK.SV.W.0004.000000T0000Z-210228T2330Z/
Grant AR-Dallas AR-
525 PM CST Sun Feb 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GRANT AND NORTH
CENTRAL DALLAS COUNTIES WILL EXPIRE AT 530 PM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CST for central and
southwestern Arkansas.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Grant and Jefferson counties.

LAT...LON 3432 9267 3444 9246 3413 9239 3410 9268
TIME...MOT...LOC 2324Z 252DEG 39KT 3429 9245 

$$

Shelton

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 2:56 PM CST, 1 hour 52 minutes earlier.

Area forecast discussion, Feb 28, 2:56 PM CST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
256 PM CST Sun Feb 28 2021

.SHORT TERM...Today Through Tuesday Night

Active weather will continue today through tonight as a cold front
sweeps across the state. On satellite imagery, a few breaks in cloud
cover were seen over S-Cntrl AR and Ern AR. Elsewhere, skies were
overcast and showers/thunderstorms were moving into the state from
the Srn Plains. Over portions of Wrn AR, between 1 to 2 inches of
rain had already fallen, and with additional heavy rainfall possible
from training of thunderstorms, the likelihood of flash flooding
will increase across the aforementioned area. All this convection
will slide Ewrd during the evening/overnight period. Temperatures
across the CWA have climbed into the mid 70s Cntrl and S to the 60s
across Nrn AR in closer proximity to the warm front. The warm front
was currently located along the AR/MO based on surface observations.

The 18z special sounding from this afternoon indicated ~1900 J/kg of
surface based CAPE and FCST/MU CAPE of ~2000 J/Kg. The wind profile
is nearly unidirectional with height resulting in minimal SRH values
between 0-1 KM of ~100 m2/s2 and 0-3 KM are ~130 m2/s2. Given the
tall skinny profile of CAPE and marginal SRH, overall hail size is
expected be on the smaller side. There is plenty of available bulk
wind shear, ~65 Knots, which will aid in updraft sustainability and
the potential for some rotating updrafts if surface winds can obtain
some low-level backing. PW values are elevated with values near 1.3
inches. Looking aloft, SWrly flow encompasses a thick layer from
H925-H250 promoting convection moving nearly parallel with the slow
moving surface boundary. Heavy rainfall will pose the greatest
threat, with damaging winds, large hail, and a few tornadoes also
possible.

This activity will move across the region tonight with the passage
of a cold front. PoPs will remain over extreme Srn reaches of the
CWA as the front stalls just the S of the CWA. While the apparent
trough swings through with the cold front, a compact upper closed
low is progged to slowly traverse the region on Tuesday. This time
around severe weather is not expected. In fact, a few flakes may fly
across the higher terrain of the Ozarks, however no impacts are
expected at this time. Precip will wind down on Tuesday as the upper
system slides E of the MS River. Dry weather will finish out the
short term.

&&

.LONG TERM...Wednesday Through Sunday

The midweek period wl actually be fairly quiet as sfc high pres wl
be in place ovr the Mid-South. Temps wl actually be a bit abv normal
for early March. Warming wl be helped by sloly rising upr heights
ahead of a new upr storm sys working into the SWrn states.

By late in the week, the aforementioned upr lvl storm sys wl be
apchg AR fm the Srn Plains States. Moisture/rain chcs wl gradually
return to much of the FA fm the west on Fri into Sat. Models are
showing this sys weakening to an open wave heading into the weekend,
with overall rain chcs limited. Another lull in the wx pattern is
expected for Sun.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     69  39  53  35 /  90  80   0  10
Camden AR         76  47  52  39 /  80  90  60  60
Harrison AR       68  31  53  33 /  70  20   0  10
Hot Springs AR    71  43  52  39 /  90  70  20  40
Little Rock   AR  75  43  51  38 /  90  90  10  30
Monticello AR     77  48  51  40 /  60 100  60  60
Mount Ida AR      70  42  54  38 /  90  60  10  40
Mountain Home AR  71  34  55  34 /  80  30   0  10
Newport AR        70  41  52  33 /  90  90   0  10
Pine Bluff AR     75  45  50  39 /  80  90  30  50
Russellville AR   70  40  56  38 /  90  50  10  20
Searcy AR         73  42  52  35 /  90  90  10  10
Stuttgart AR      75  45  50  39 /  80  90  10  30
&&

.LZK Watches/Warnings/Advisories...
Flood Watch through late tonight FOR Arkansas-Bradley-Calhoun-
Cleveland-Desha-Drew-Jefferson-Lincoln-Lonoke-Monroe-Prairie-
Woodruff.

&&

Short Term...JONES / Long Term...44
Hazardous weather outlook, Feb 28, 12:55 PM CST, 3 hours 53 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
1255 PM CST Sun Feb 28 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-011100-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
1255 PM CST Sun Feb 28 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms will continue to increase in coverage
this afternoon and evening ahead of a cold front that was moving
across northwest Arkansas. Some strong to severe storms are
possible, with damaging wind gusts being the primary concern.
Severe storms will also be capable of producing hail to one inch
in diameter, primarily over southwestern portions of Arkansas.

With winds over the state turning and increasing with height, a
couple of brief tornadoes can not be ruled out, especially later
this afternoon and into the early evening hours.

Heavy rainfall will accompany thunderstorm activity as well with
widespread rain accumulations of one to two inches and localized
heavier amounts. As such, a flooding risk will be prevalent over the
southeastern portion of the state Sunday afternoon through Monday
morning.

.DAYS TWO THROUGH SEVEN...Monday Through Saturday

Expect scattered showers to continue through Tuesday, with isolated
thunderstorms possible. Rain will once again affect the area late in
the week.

While isolated strong storms could occur in portions of the area,
widespread or organized severe weather is not expected at this time.

Due to heavy rainfall the last few days, as well as high soil
moisture content from snow melt, localized heavy rainfall will
continue to be a concern, especially over central and southern
Arkansas.

Continue to monitor the latest forecasts and statements from your
Arkansas NWS offices.

.Spotter Information Statement...

Spotter Activation may be needed later this afternoon and this
evening.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

232/57/44

In the hours before

Special weather statement, Feb 28, 11:26 AM CST, 5 hours 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1126 AM CST Sun Feb 28 2021

ARZ023-024-031>033-281815-
White AR-Van Buren AR-Faulkner AR-Conway AR-Cleburne AR-
1126 AM CST Sun Feb 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN BUREN...
SOUTHWESTERN CLEBURNE...NORTHERN FAULKNER...EAST CENTRAL CONWAY AND
NORTHWESTERN WHITE COUNTIES UNTIL 1215 PM CST...

At 1125 AM CST, Doppler radar was tracking a strong thunderstorm near
Wooster, or 9 miles north of Conway, moving northeast at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Heber Springs...                  Greenbrier...
Wooster...                        Quitman...
Guy...                            Rose Bud...
Damascus...                       Twin Groves...
Menifee...                        Mallet Town...
Springfield...                    Woolly Hollow State Park...
Springhill...                     Mt Olive in Conway County...
Eden Isle...                      Enders...
Hopewell in Cleburne County...    Pearson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3514 9255 3524 9262 3553 9210 3536 9196
TIME...MOT...LOC 1725Z 240DEG 40KT 3523 9249

44
Local storm report, Feb 28, 11:37 AM CST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1137 AM CST SUN FEB 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 AM     HAIL             3 W WOOSTER             35.20N  92.50W
02/28/2021  E0.88 INCH       FAULKNER           AR   PUBLIC

&&

EVENT NUMBER LZK2100501

44
Special weather statement, Feb 28, 2:11 PM CST, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Little Rock AR
211 PM CST Sun Feb 28 2021

ARZ022-031-038-039-041>043-282100-
Pope AR-Perry AR-Saline AR-Yell AR-Conway AR-Garland AR-
Montgomery AR-
211 PM CST Sun Feb 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR PERRY...SOUTHWESTERN CONWAY...
NORTHWESTERN GARLAND...NORTHWESTERN SALINE...SOUTHERN YELL...
NORTHEASTERN MONTGOMERY AND SOUTH CENTRAL POPE COUNTIES UNTIL 300 PM
CST...

At 211 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles east of Muddy Creek WMA, or 16 miles northeast of Mount Ida,
moving northeast at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Perryville...                     Atkins...
Pottsville...                     Ola...
Adona...                          Carden Bottoms...
Petit Jean State Park...          Plainview in Yell County...
Petit Jean River WMA...           Galla Creek WMA...
Casa...                           Aplin...
Birta...                          Antioch in Perry County...
Ada...                            Nimrod...
Holla Bend...                     Mt Tabor...
Kingston...                       Fannie...

A Severe Thunderstorm Watch remains in effect until 600 PM CST for
western Arkansas.

LAT...LON 3463 9348 3479 9364 3526 9300 3493 9272
TIME...MOT...LOC 2011Z 236DEG 42KT 3475 9347

Goudsward
Special weather statement, Feb 28, 2:34 PM CST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Little Rock AR
234 PM CST Sun Feb 28 2021

ARZ031-032-039-282115-
Perry AR-Faulkner AR-Conway AR-
234 PM CST Sun Feb 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERRY...FAULKNER AND
SOUTHEASTERN CONWAY COUNTIES UNTIL 315 PM CST...

At 233 PM CST, Doppler radar was tracking a strong thunderstorm over
Oppelo, or near Morrilton, moving east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Conway...                         Morrilton...
Perryville...                     Greenbrier...
Vilonia...                        Wooster...
Oppelo...                         Enola...
Menifee...                        Perry...
Houston...                        Mount Vernon...
Sequoya Park...                   Hill Creek...
Pickles Gap...                    Springhill...
Toad Suck...                      Woolly Hollow State Park...
Plumerville...                    Holland...

A Tornado Watch remains in effect until 1000 PM CST for central
Arkansas.

LAT...LON 3503 9212 3497 9287 3517 9289 3517 9286
      3519 9285 3531 9215 3514 9211
TIME...MOT...LOC 2033Z 261DEG 36KT 3510 9278

Goudsward
Special weather statement, Feb 28, 2:47 PM CST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Little Rock AR
247 PM CST Sun Feb 28 2021

ARZ023-024-031>033-282130-
White AR-Van Buren AR-Faulkner AR-Conway AR-Cleburne AR-
247 PM CST Sun Feb 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN BUREN...SOUTHERN
CLEBURNE...NORTHERN FAULKNER...EAST CENTRAL CONWAY AND WEST CENTRAL
WHITE COUNTIES UNTIL 330 PM CST...

At 247 PM CST, Doppler radar was tracking a strong thunderstorm over
Mallet Town, or 13 miles north of Conway, moving east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Heber Springs...                  Greenbrier...
Wooster...                        Quitman...
Guy...                            Rose Bud...
Damascus...                       Twin Groves...
Mount Vernon...                   Bethlehem...
Catholic Point...                 Gravel Hill...
Mallet Town...                    Springfield...
Woolly Hollow State Park...       Springhill...
Birdtown...                       Barney...
Sidon...                          Hopewell in Cleburne County...

A Tornado Watch remains in effect until 1000 PM CST for central and
north central Arkansas.

LAT...LON 3518 9260 3537 9264 3551 9189 3524 9185
TIME...MOT...LOC 2047Z 261DEG 36KT 3527 9252

Goudsward

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 9:08 PM CSTDense Fog AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 30 more6 hr
Feb 28, 2:05 AM CSTSpecial Weather StatementLZKJackson40 min
Feb 28, 2:32 AM CSTSpecial Weather StatementLZKJackson43 min
Feb 28, 11:26 AM CSTSpecial Weather StatementLZKFaulkner49 min
Feb 28, 2:11 PM CSTSpecial Weather StatementLZKPerry49 min
Feb 28, 2:34 PM CSTSpecial Weather StatementLZKFaulkner41 min
Feb 28, 2:47 PM CSTSpecial Weather StatementLZKFaulkner43 min
Feb 28, 2:54 PM CSTSevere Thunderstorm WarningLZKFaulkner, White36 min
Feb 28, 3:03 PM CSTTornado WarningLZKPrairie, White, Woodruff17 min
Feb 28, 3:16 PM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Jackson, Lonoke, Prairie, Pulaski and 1 more44 min
Feb 28, 3:20 PM CSTFlash Flood WarningLZKCleburne, Conway, Faulkner, Perry, White90 min
Feb 28, 4:26 PM CSTTornado WarningLZKClark, Hot Spring23 min
Feb 28, 5:21 PM CSTSevere Thunderstorm WarningLZKGrant, Jefferson39 min
Feb 28, 5:36 PM CSTFlash Flood WarningLZKClark, Grant, Hot Spring, Saline119 min
Feb 28, 5:53 PM CSTSpecial Weather StatementLZKJefferson52 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.